# SDR ASAA2018020523431

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,045 hours, 2,378 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN AIR TEMP IS VERY COLD.  TEMP CONTROLLER HAS NO NOTICEABLE EFFECT ON AIR TEMP,  EXCEPT WHEN TRIM AIR SWITCH IS OFF. WITH TRIM AIR OFF, TEMP CONTROLLER SEEMS TO WORK NORMALLY.  ACFT GROUNDED.  PERFORMED A BITE CHECK OF THE NR 1 AND 2 PFTC IAW AMM 21-61-00,  OPS NORMAL, NO FAULTS LOGGED. FA`S STATED FWD CABIN WAS TOO WARM AND INFORMED THE PILOTS ON TWO OCCASIONS.  CONFIRMED NO FAULTS ON CABIN TEMP CONTROLLERS IAW FIM 21-62 TASK 801.  FOUND CONTROL CABIN AND FWD PASSENGER CABIN TEMP SENSOR ASSY FILTER DIRTY AND FWD PASSENGER CABIN TEMP SENSOR DIRTY.  CLEANED THE SENSORS IAW AMM 21-61-10,  AND REPLACED TEMP SENSOR FILTERS IAW AMM 21-61-06.  OPERATED BOTH PACKS FOR SEVERAL MINUTES. OPS NORMAL.  NO FAULTS NOTED. WITH TRIM AIR SWITCH ON, CONTROL CABIN GOT VERY WARM WITH TEMP SELECTOR FULL WARM AND COMFORTABLE WITH SELECTOR IN AUTO. FWD PAX CABIN RESPONDED THE SAME.
